# SDR QXEA200301552

- Difficulty date: December 5, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,752 hours, 5,482 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Part number: C18112AA
- Part serial: 256
- Condition: Failed
- Location: Zone 300
- Part time: 3,345 hours, 3,830 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-PILOT DISENGAGED AT CRUISE FLIGHT AS WELL AS THE YAW DAMPER DISCONNECTED.  COMPLIED WITH CHECKLIST AND UNABLE TO RESET YAW DAMPER OR AUTOPILOT.  REMOVED AND REPLACED YAW DAMPER ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
